Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 835605, 8 pages
http://dx.doi.org/10.1155/2008/835605
Research Article

Prime Ideals and Strongly Prime Ideals of Skew Laurent Polynomial Rings

School of Mathematical Sciences, Shahrood University of Technology, P.O. Box 316-3619995161, Shahrood, Iran

Received 26 February 2008; Accepted 28 April 2008

Academic Editor: Howard Bell

Copyright © 2008 E. Hashemi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Hashemi, “Prime Ideals and Strongly Prime Ideals of Skew Laurent Polynomial Rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 835605, 8 pages, 2008. https://doi.org/10.1155/2008/835605.